# SDR YYFA20130401001

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,246 hours, 21,295 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 PA SQUEALS IN AUDIBLE.
